# SDR AALA202310303618

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 70,912 hours, 32,851 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Part number: 1663214301
- Part serial: B4942
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 65,021 hours, 30,015 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO DFW: FLIGHT CREW REORTED WHILE DECENDING THRU 2600 IN CLOUDS ANTI ICE ON GOT A CAPT PITOT FAIL ECAM FOLLOWING PROCEDURE THEN HAD A CASCADE OF PITOT FAILURE LOST ALL ALT- AIRSPEED INDICATONS , RAN PROCEDURE GOT SOME INDICATIONS BACK, ALT LAW APPROACH. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PROBE HEAT COMPUTER #3 (6DA3) PER AMM 30-31-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
